# SDR SWAA2023103115735

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8774Q
- Make and model: Boeing 737-8
- Aircraft serial: 67512
- Aircraft time: 2,488 hours, 1,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IN AFT GALLEY; RIGHT SIDE; SHOWING NO CHARGE.<[01] AFT EMERGENCY FLASHLIGHT TESTS OK PER AMM 25-64-00.
